# SDR C2XA06IA094

- Difficulty date: June 14, 2006
- Submitted: June 15, 2006
- Operation: Air carrier
- Aircraft: N22971
- Make and model: Emb EMB-145LR
- Aircraft serial: 145149
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: W192870222
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH FLT 2711 - PILOT REPORTED THAT THE CABIN EMERGENCY LIGHTS WERE INOPERATIVE.  THE EMERGENCY LIGHTING SYSTEM WAS INSPECTED AND A LOOSE WIRE WAS FOUND AT FLOOR PROXIMITY LIGHT NR 4, SPLICE SP9102.  THE WIRE WAS RESECURED, THE EMERGENCY LIGHTING SYSTEM OPERATIONALLY CHECKED, AND THE DISCREPANCY CLEARED.
